# SDR GAIA01125OP

- Difficulty date: April 11, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A21
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1765 - DFW-SAT - AFTER TAKEOFF, THE AIRCRAFT HAD A CONTINUOUS STICK SHAKER ON UNTIL LANDING.  THE AIRCRAFT RETURNED TO DFW AND LANDED SAFELY, WITHOUT ANY FURTHER DIFFICULTY.  THE AIRCRAFT DID PERFORM AN OVERWEIGHT LANDING.  REMOVED AND REPLACED NR 1 ANGLE OF ATTACK AIRFLOW SENSOR PER BOEING MM.  OPS CHECKS GOOD.  MAINTENANCE PERFORMED AN OVERWEIGHT LANDING INSPECTION AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
